# SDR GTIA2025012738699

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 35,129 hours, 15,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT "ONLY" SMELL MID CABIN ON SHORT FINAL. -FOUND DEICING FLUID DRIPPING FROM AC. CLEANED OFF AND PERFORMED TROUBLESHOOTING PROCEDURE IAW TSM 05-50-00-810-813-A. RAN BOTH ENGINES AND APU BLEED, NO ODOR DETECTED.  DESCRIPTION OF ODOR/FUMES: OIL/OIL BURNING, TEMPORARY. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. MID CABIN, FWD CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
